# SDR HEEA954594

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- Engine: Allsn 250C30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft Seal
- Part number: 6854424
- Condition: Leaking
- Location: Start/Generator
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAK AT STARTER GENERATOR SEAL. REPLACED WITH SERVICEABLE SEAL.
